MathSciNet Relay Station
MathSciNet bibliographic data
MR1097593 (92k:28012) 28A75 (31C15 51M25)
Solynin, A. Yu. Continuous symmetrization of sets. (Russian) Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 185 (1990), Anal. Teor. Chisel i Teor. Funktsii. 10, 125--139, 186; translation in J. Soviet Math. 59 (1992), no. 6, 1214–1221
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement